MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012583-19
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Thrombosis (2100)
Date of Event 07/26/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The reported patient effects of thrombosis and death as listed in the graftmaster rx coronary stent graft system, instructions for use (ifu), are known patient effects that may be associated with use of a coronary stent in native coronary arteries.The investigation was unable to determine a conclusive cause for the reported failure to seal the perforation.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The 3.5x19 graftmaster device is filed under a separate medwatch manufacturer report reference number.
 
Event or Problem Description
It was reported that the 3.5 x 19 mm (first) and 4.5 x 19 mm (second) graftmaster rx stents were used for treatment of a perforation in the left anterior descending coronary artery that was heavily calcified.After implanting the first graftmaster, the perforation was discovered to be larger than initially anticipated and the second graftmaster was implanted.The patient subsequently expired the same day from cardiopulmonary arrest complicated by hemorrhage from perforation and acute thrombotic occlusion of the graftmaster stents.The patient expired prior to surgical repair.In the opinion of the physician, the use of the devices did not cause or contribute to the patient death.No autopsy was performed.The patient's health was declining prior to graftmaster use.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6836507
Report Number2024168-2017-07194
Device Sequence Number16321650
Product Code MAF
UDI-Device Identifier08717648176487
UDI-Public08717648176487
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number1012583-19
Device Lot Number6051141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age79 YR
Patient Weight69